# SDR CA061106001

- Difficulty date: August 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 311196801
- Condition: Fractured
- Part time: 26,695 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE SUFFERED AN IN FLIGHT SHUTDOWN AS A RESULT OF A FRACTURED TOWER SHAFT. (TC NR 20061106001)
